# SDR YENA201803140966

- Difficulty date: March 14, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 49,053 hours, 16,895 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Warped
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG DOOR (P/N D5288016500500 SN FB3911) WAS FOUND WITH THE OUTER CONTOUR DISTORTED/WARPED. THE DOOR WAS SENT FOR REPAIR AND COULD NOT SUPPORT. SUBSEQUENTLY THE MLG DOOR WAS SENT FOR REPAIR UNDER RO2060418 (WO:W13081). ASSESSED THE DAMAGE AND DEVELOPED A REPAIR TO RESTORE THE OUTER CONTOUR TO WITHIN ORIGINAL OEM LIMITS. THE REPAIR CONSISTS CUTTING SKIN IN WARPED LOCATION AND PERFORMING A COMPOSITE REPAIR USING MLG DOOR MOLD NO TOOL-046. ALL REPAIR SCHEMES ARE BASED ON REVERSE ENGINEERING RESULTS FOR THIS P/N & S/N TO DETERMINE THE REQUIRED NUMBER OF PLIES, THE TYPE & ORIENTATION. SINCE THE REPAIR RESTORES THE CONTOUR TO THE ORIGINAL CONDITION THERE IS NO SIGNIFICANT EFFECT ON FIT, FORM, FUNCTION OR STRUCTURAL INTEGRITY. THIS EC IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR PER THE REF /1/ EO AND COMPLIES WITH THE REF /2/ FAA FORM 8110-3; THIS REPAIR IS APPROVED PER REF /2/ FAA FORM 8110-3. THIS IS A PERMANENT REPAIR AND IS CLASSIFIED AS MAJOR. THE RT MLG DOOR IS SECONDARY STRUCTURE, AND THE AFFECTED AREA IS MADE FROM COMPOSITE MATERIAL, THEREFORE NO FATIGUE ANALYSIS CAN BE PERFORMED.
